# SDR MWEA98377

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5917689103
- Condition: Loose
- Location: Door Slide
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD ENTRY DOOR SLIDE COVER FOUND LOOSE.  MTC SECURED SLIDE COVER.
